# SDR ASAA2023041342877

- Difficulty date: April 13, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 28,087 hours, 8,705 cycles
- System (JASC): 2210 · Autopilot System
- Part: Motor
- Part number: 6355C000101
- Part serial: 6984
- Condition: Faulted
- Location: Stab Trim
- Part time: 28,140 hours, 8,717 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOPILOT A DISCONNECTED IN CRUISE FLIGHT. GROUNDED - YES.  INSPECTED AND FOUND FAULT MESSAGE 22-11186 SEVERAL TIMES IN AUTO PILOT DISCONNECT AND DFCS LOGGED FAULTS. PER FIM 22-11 TASK 854. REPLACED STABILIZER TRIM MOTOR M1659. RMVD AND INSTALLED NEW M1669. REF B737-900 AMM 27-41-71/401.
